# SDR TWAA9909802

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2611 · Smoke Detection
- Part: Logic Card
- Part number: 285N0028136
- Condition: Worn
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGES FOR AFT CARGO COMPARTMENT SMOKE DETECTOR NUMBER 2 FLASHED CONTINUOUSLY AND NUMBER 1 DETECTOR FLASHED INTERMITTENTLY.  MADE AN UNSCHEDULED LANDING AT JFK.  ON THE GROUND THERE WERE NO MESSAGES.  REPLACED THE LOGIC CARD (P/N 85N0028-136) AND THE NUMBER 2 DETECTOR (P/N 2156-604A).  CHECK-C 5-8-99 LAX.
